Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking Pravastatin sodium, metformin, lovasa, potassium chloride, veesicare, sertraline Hal, bisoproline, amlodipine, benazepril, citahlopram at the same time. Side effects?

I am taking lots of. Medicine and I would like to know the side effects when taking them at the same time.
Pravastatin sodium,metformin,lovasa,potassium chloride,veesicare,sertraline Hal,bisoproline,amlodipine, benazepril,citahlopram HBR
I am having weak spells. Can't walk without giving out. Tired all the time
I am 74 yrs old .
Asked On : Fri, 18 Oct 2013
Answers:  2 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
You are already 74 years old, and you are running with the help of medicines, at this age due to harmones depletion, nerve condition, blood vessels condition, a person will be weak , in addition you have hypertension, and diabetis etc.
Unless the medical conditions are under controle you can't be able to be comfortable. If at all you have any difficulty if health don't attribute it to the medicines. You might be using most of them since long time.
If you come across any difficulty consult your doctor, he will decide whether it due to health or drugs.
Thank you.
Answered: Fri, 18 Oct 2013
I find this answer helpful
General & Family Physician Dr. Haseena Hamdani's  Response
Hi,
Welcome to Health Care Magic,

I believe that you are suffering from hypertension, Type 2 DM, Hypercholesterolemia, Depression, and Overactive bladder. The multiple drugs which you are taking at present, is a very dangerous combination. I am sure that it is not prescribed by one Doctor. Are you going to different Doctors and one doctor doesn't know what other medicines you are taking. potassium chloride is dangerous to take along with Vesicare, and benazepril. Citalopram and Vesicare together is again dangerous. Othe combinations of antihypertensives is also not wise one. I would advice you to go with all your medicines to one Doctor immediately. He needs to re-evaluate you and explain you the timings, dosage and proper drugs.
If you need any further clarification after you see the Doctor, you are most welcome.
Dr H Hamdani
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor